# SDR AALA202506252718

- Difficulty date: June 19, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N897NN
- Make and model: Boeing 737823
- Aircraft serial: 33318
- Aircraft time: 37,155 hours, 16,088 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Processor
- Part number: 3012803
- Part serial: 3218
- Condition: Failed
- Location: Zone 200
- Part time: 43,773 hours, 18,679 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, S, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CENTER TANK FUEL QUANTITY INDICATOR ONCE AGAIN BLANKED IN FLIGHT. FUEL TOTALIZER SUBSEQUENTLY BLANKED AS WELL. FUEL QUANTITY IN CENTER TANK WAS 0 JUST BEFORE INDICATOR BLANKING. **SUPPLEMENTAL REPORT FOR (AALA202506232718): PERFORMED FQIS BITE TEST PER AMM 28-41-00. TEST PASSED. PREVIOUS LEG REPORTS SHOWING ARINC OUTPUT BUS FAIL ALONG WITH PROCESSOR FAULT AND FAILED MESSAGES. T/S PER FIM 28-41-81. REMOVED AND REPLACED (FQPU)-FUEL QUANTITY PROCESSOR UNIT, PER AMM 28-41-81. OPERATIONAL CHECK GOOD**(CLOSED).
